





PSSDC MEETING AGENDA (Draft v5)

MS TEAMS MEETING THURSDAY, FEBRUARY 17, 2022 12:00 p.m. – 3:00 p.m. EST

#		PSCIOC				
	TIME	PRIORITY/ TOPIC	OBJECTIVE	ACTION	LEADS	
	12:00	For simultaneous interpretation: refer to information provided				
	р.т.	Members to respond to evaluation poll after each presentation				
	12:00	Welcome	Welcome & Land Acknowledgement		ICCS Secretariat	
	p.m.		Rollcall of PSSDC Members and			
			registered Observers in attendance			
1	12:00	Secretariat	Objective:		Catherine	
	_ 12:05		A) Approval of Record of Decision from	For approval	Bennett, PSSDC Co-Chair	
	a.m.		October 28, 2021, meeting (TAB 1A)		CO-Chair	
			· · · · · · · · · · · · · · · · · · ·			
	(5		B) Acceptance of February 17, 2022,	For approval		
	min)		Meeting Agenda (TAB 1B)			
2	12:05	CLIENT CENTRIC	Priority #1: Modernization of Service		Lead: Catherine	
	- 1:05	SERVICES	Delivery Models (TAB 2)		Bennett	
	p.m.		Objective:	For	Dublic District	
	(60	$\overline{\mathbf{v}}$		information /	Public Digital:	
	min)	(\mathbf{x}, \mathbf{x})	Digital Leadership	discussion	Emma Gawen,	
	,		lucialita en effectivo nomencivo		Partner	
			 Insights on effective, responsive, informed leadership for next generation 	Members to		
			of service delivery.	respond to evaluation poll	Emma is a Public	
			 How to lead in the digital age and 	after each item.	Sector expert and lead in the	
			leverage digital solutions to create		Americas. She	
			better digital tools and services for all		works primarily with	
			clients, including vulnerable		senior government leaders, helping	
			populations.How all levels of government can		them to initiate and	
			collaborate to provide better integrated		support the	
			service and support for clients. How to		structural changes needed to support	
			drive enterprise approach (whole of		digital ways of	
			government)		working.	
1			What best practices can organizations			
1			incorporate throughout and across to			
1			foster more open and accessible digital			
			services.			







OPTIMISÉ PAR L'Institut des services axés sur les citoyens

	2:15	5 p.m. – 2:20 p.m.	Wrap up and next steps (5 min) Stretch Break		
			 Facilitation Digital strategy Practical Q&A C) Teams, Tools and Use-Cases - Accessible options and 'no-code' automation - Common use-cases: (20 min) Citizen / employee experience management Talent acquisition Process optimization Q&A 		
			 A) Strategic Data Management - Digital Literacy for Executives - Recognizing core taxonomy needed to navigate digital transformation: (15 min) What is AI and what is it not APIs, Clouds, and databases User interfaces Q&A B) Core Leadership Competencies - Core leadership competencies for successful digital management: (15 min) 		
3		CLIENT CENTRIC SERVICES	Priority #2 Client Experience Management (TAB 3) Objective: Interactive Workshop on Modernizing Client / Employee Experience: Introduction by Cody Dodd, PhD: Experiences from ICCS to Nielsen to the London School of Economics (5 mins)	For information / discussion Members to respond to evaluation poll after each item.	Lead: Mark Burns, PSSDC Co-Chair Cody Dodd, PhD, Researcher & Innovator on Digitization and Artificial Intelligence
	1	:05 – 1:15 p.m.	How to measure success in addressing gaps in digital access and digital literacy. Stretch Break		









	(10 min)		PSSDC Annual Contributions (TAB 4B)		Linda Maljan, PSSDC Treasurer
5	2:30 – 2:45 p.m. (15 min)	Jurisdictional Service Delivery Priorities, Initiatives & Challenges	Objective: (TAB 5A & 5B) Information Sharing Analysis: Overview of key service delivery accomplishments across the country, jurisdictional showcase opportunities on service delivery projects and overview of pan-Canadian service delivery issues for possible discussion / interjurisdictional collaboration.	For information / feedback	Lead: Mark Burns, PSSDC Co-Chair ICCS Secretariat: Maria Luisa Willan Pavel Chernousov, Research Analyst
6	2:45 – 2:55 p.m. (10 min)	Agenda Planning	 Objective: (TAB 6A & 6B) PSSDC Bring Forward Agenda PSSDC bring forward agenda to ensure agenda items are aligned to Council's priorities. PSSDC Action Items 	For information / feedback	Lead: Catherine Bennett ICCS Secretariat Maria Luisa Willan
7	2:55 - 3:00 p.m. (5 min)	Other Business	Objective:• PSSDC Group Update:Contact Centre CoP (TAB 7A) – Groupseeking representation from NL, PEI,NU, and YT.• Upcoming PSSDC Meetings:• Tuesday, April 5 th , 1:00 pm EDT• Tuesday, May 3 rd , 1:00 pm EDT• Monday, June 6 th , 12:00 pm EDT• Tuesday, July 12 th , 1:00 pm EDT	For information	Lead: Mark Burns, PSSDC Co-Chair ICCS Secretariat Maria Luisa Willan
	Adjourr	nment of PSSDC Mee			